Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 12, 2013, 3:56 PM EDT. It took effect at Mar 12, 2013, 11:00 PM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2013, 3:56 PM EDT (19:56 UTC)
- In effect from
- Mar 12, 2013, 11:00 PM EDT
- Expired
- Mar 14, 2013, 3:37 PM EDT
- In force
- 41 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
348 WHUS72 KTBW 121956 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 356 PM EDT TUE MAR 12 2013 ...WINDS AND WAVES WILL INCREASE AGAIN OVERNIGHT... .GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND THE DEPARTING COLD FRONT TONIGHT AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. GMZ870-873-130930- /O.CAN.KTBW.SC.Y.0012.000000T0000Z-130312T2000Z/ /O.NEW.KTBW.SC.Y.0013.130313T0300Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 356 PM EDT TUE MAR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-876-130930- /O.NEW.KTBW.SC.Y.0013.130313T0300Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 356 PM EDT TUE MAR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
698 WHUS72 KTBW 130807 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 407 AM EDT WED MAR 13 2013 ...WINDS AND WAVES WILL REMAIN ELEVATED THROUGH THURSDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THURSDAY AFTERNOON BEHIND A COLD FRONT. GMZ850-853-856-870-873-876-142000- /O.CON.KTBW.SC.Y.0013.000000T0000Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 407 AM EDT WED MAR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
080 WHUS72 KTBW 132005 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 405 PM EDT WED MAR 13 2013 ...WINDS AND WAVES WILL REMAIN ELEVATED THROUGH THURSDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THURSDAY AFTERNOON. GMZ850-853-856-870-873-876-141000- /O.CON.KTBW.SC.Y.0013.000000T0000Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 405 PM EDT WED MAR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH SEAS UP TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
072 WHUS72 KTBW 140754 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 354 AM EDT THU MAR 14 2013 ...WINDS AND WAVES WILL REMAIN ELEVATED THROUGH THURSDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THURSDAY AFTERNOON. GMZ850-853-856-870-873-876-141430- /O.CON.KTBW.SC.Y.0013.000000T0000Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 354 AM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH SEAS UP TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
115 WHUS72 KTBW 141330 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 930 AM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... .GUSTY NORTHERLY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THIS AFTERNOON. WINDS AND SEAS WILL GRADUALLY SUBSIDE TONIGHT AS A RIDGE OF HIGH PRESSURE APPROACHES FROM THE WEST. GMZ850-853-856-870-873-876-142000- /O.CON.KTBW.SC.Y.0013.000000T0000Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 930 AM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WITH SEAS UP TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
565 WHUS72 KTBW 141937 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 337 PM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... .WINDS AND SEAS WILL FALL BELOW ADVISORY LEVELS FOR ALL MARINE ZONES INTO THE EARLY EVENING HOURS. AS HIGH PRESSURE BUILDS TOWARD THE REGION FOR THE END OF THE WEEK...WINDS AND SEAS WILL CONTINUE TO DIMINISH. GMZ850-853-856-870-873-876-142045- /O.CAN.KTBW.SC.Y.0013.000000T0000Z-130314T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 337 PM EDT THU MAR 14 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 3:19 PM EDT, 37 minutes earlier.
Area forecast discussion, Mar 12, 3:19 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
319 PM EDT TUE MAR 12 2013
.SHORT TERM (TONIGHT - THURSDAY)...OTHER THAN A FEW LIGHT SHOWERS
ALONG THE LEADING EDGE OF THE FRONTAL BOUNDARY...RAIN HAS COME TO
AN END. MANY AREAS RECEIVED BENEFICIAL RAINS OF UP TO HALF AN
INCH...BUT MORE WOULD BE NEEDED TO PUT A DENT IN OUR DROUGHT.
SKIES WILL CLEAR TONIGHT AS COOLER AND DRIER AIR FILTERS IN ON
NORTHERLY WINDS. HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE
SKIES...AND THESE CLOUDS MAY AT TIMES BE THICK ENOUGH TO OBSCURE
THE STARS...BUT OVERALL IT SHOULD BE MOSTLY CLEAR TO PARTLY
CLOUDY.
ON WEDNESDAY...DENSE HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS
SOUTH FLORIDA WITH FEWER LESS DENSE CLOUDS TO THE NORTH. OVERALL
SKIES WILL BE MOSTLY SUNNY TO PARTLY CLOUDY...AND TEMPERATURES
WILL WARM UP NICELY INTO THE 70S.
THE COLDER AIR WILL MOVE IN BY WEDNESDAY NIGHT WITH MID 30S
BECOMING COMMON OVER THE NATURE COAST. PATCHY FROST WILL BE
POSSIBLE...AND A FROST ADVISORY MAY BE REQUIRED FOR SOME OF OUR
NORTHERN COUNTIES.
ON THURSDAY...THE CENTER OF THE COLD HIGH PRESSURE SYSTEM SETTLES
OVER THE NORTHERN GULF COAST WITH CONTINUED COLD ADVECTION OVER
THE REGION. HIGHS WILL BE HELD TO THE 60S FOR MOST OF THE AREA...
BUT SOME LOWER 70S ARE LIKELY OVER THE SOUTHERN THIRD OF OUR AREA.
.LONG TERM (PREVIOUS DISCUSSION THURSDAY NIGHT - TUESDAY)...
SURFACE HIGH PRESSURE WILL REMAIN WEST OF THE AREA FOR THE END OF
THE WEEK AND WILL SHIFT EASTWARD ACROSS THE STATE AND THEN OUT
INTO THE ATLANTIC THROUGH THE WEEKEND AND WILL RIDGE ACROSS THE
AREA THROUGH THE END OF THE LONG TERM PERIOD. THIS PATTERN WILL
KEEP DRY WEATHER ACROSS THE FORECAST AREA...WITH TEMPS WARMING TO
A FEW DEGREES ABOVE NORMAL BY THE WEEKEND.
&&
.AVIATION...
MVFR/IFR CIG AND VIS RESTRICTIONS AHEAD AND ALONG A COLD FRONT
HAVE BEEN SLOW TO MOVE EAST THE FIRST HALF OF THE DAY. IMPROVING
CEILING CONDITIONS ARE NOW BEGINNING TO MOVE ASHORE AND WILL
SPREAD ACROSS THE FORECAST TERMINALS FROM NORTHWEST TO SOUTHEAST
THROUGH THE REMAINDER OF THE AFTERNOON. CURRENTLY LOOKING FOR ALL
TERMINALS TO BE BACK TO PREVAILING VFR CONDITIONS BY 21-22Z. WINDS
HAVE SHIFTED NW IN THE WAKE OF THE FRONT FOR THE TERMINALS IN AND
AROUND TAMPA BAY...AND WILL SHIFT BY LATE AFTERNOON FOR THE
SOUTHERN TERMINALS DOWN TOWARD FT MYERS. VFR CONDITIONS ARE THEN
EXPECTED TO PREVAIL FROM EARLY THIS EVENING THROUGH THE REMAINDER
OF THE TAF PERIOD.
&&
.MARINE...WINDS ARE BELOW SMALL CRAFT ADVISORY LEVELS AT THIS TIME
BUT SEAS ARE STILL MARGINALLY HIGH. THE TWO BUOYS WELL OFFSHORE
ARE BETWEEN 6.5 AND 7 FEET...SO SEAS ARE LIKELY AT LEAST 6 FEET IN
OUR OFFSHORE WATERS. WINDS WILL BEGIN TO INCREASE THIS EVENING AS
COLD AIR ADVECTION STRENGTHENS...SO WILL REPLACE THE CURRENT SMALL
CRAFT ADVISORY WITH ONE FOR ALL THE GULF WATERS /EXCLUDING TAMPA
BAY/ THAT WILL BEGIN AT 11 PM TONIGHT. WINDS AND WAVES WILL REMAIN
ELEVATED THROUGH AT LEAST THURSDAY AFTERNOON...WITH PERHAPS A
BRIEF LULL DURING THE AFTERNOON ON WEDNESDAY.
OTHERWISE...HIGH PRESSURE SETTLES DIRECTLY OVER THE FLORIDA
PENINSULA AND ADJACENT GULF WATERS FOR THE WEEKEND RESULTING IN
LIGHTER WINDS AND SLIGHT SEAS.
&&
.FIRE WEATHER...BORDERLINE RED FLAG CONDITIONS POSSIBLE ON
WEDNESDAY. WE WILL HAVE LONG DURATIONS OF VERY LOW HUMIDITIES...
BUT 20-FOOT WINDS MAY FALL JUST BELOW 15 MPH. WILL LEAVE THE
CURRENT WATCH AS IT IS AND REEVALUATE THE SITUATION WEDNESDAY
MORNING. WITH WIDESPREAD RAINFALL OF A THIRD TO A HALF OF AN INCH
TODAY...IT'S POSSIBLE THAT ERC VALUES WILL DROP BELOW THE VALUES
REQUIRED FOR A RED FLAG WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 50 75 46 66 / 0 0 0 0
FMY 56 79 49 71 / 10 0 0 0
GIF 49 75 43 68 / 0 0 0 0
SRQ 51 75 47 69 / 0 0 0 0
BKV 41 73 36 66 / 0 0 0 0
SPG 57 73 53 65 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-
HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-MANATEE-PASCO-
PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM EDT
THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...JILLSON
PREVIOUS LONG TERM...CARLISLE
AVIATION...MROCZKAHazardous weather outlook, Mar 12, 5:11 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 511 AM EDT TUE MAR 12 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-122115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 511 AM EDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS WITH ISOLATED THUNDERSTORMS WILL AFFECT THE FORECAST AREA TODAY AS A COLD FRONT PASSES THROUGH THE REGION. GUSTY WINDS WITH DANGEROUS LIGHTNING STRIKES CAN BE EXPECTED WITH THE STRONGER STORMS. THE THUNDERSTORM THREAT IS EXPECTED TO PASS BY LATER THIS AFTERNOON. ...RIP CURRENT IMPACT... WITH A COLD FRONT PASSING THROUGH THE AREA...WINDS WILL TURN TO THE NORTHWEST...LEADING TO A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS AFTERNOON...WITH WINDS AROUND 20 KNOTS AND SEAS BUILDING TO UP TO 7 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...WIND AND SEA IMPACT... WINDS WILL REMAIN NEAR CAUTIONARY AND POSSIBLY ADVISORY LEVELS THROUGH THURSDAY BEFORE SLOWLY SUBSIDING. ...FIRE WEATHER IMPACT... DRIER AIR WILL FILTER INTO THE REGION AS HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT. THIS WILL LEAD TO ELEVATED FIRE DANGER CONDITIONS ACROSS PORTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 4:09 AM EDT | Beach Hazards Statement | TBW | Pinellas | 60 hr |
| Mar 12, 4:13 AM EDT | Small Craft Advisory | TBW | 12 hr | |
| Mar 12, 5:01 AM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 23 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.